# SDR HALA0700162

- Difficulty date: April 7, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 13,103 hours, 3,286 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT ENG PRV CAUTION EICAS DISPLAYED ON DESCENT DUCT PRESS NORMAL.  T/S PER FIM 36-10-00 FIG 123 LT ENG PRV CHECKS GOOD.  PERFORMED BITE CHECK OF AIR SYSTEM CONTROLLER.  NO FAULTS NOTED.  OK FOR CONTINUED SERVICE.
